# SDR ASAA201904028848

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,567 hours, 7,069 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AP #1 (AUTOPILOT A) DISENGAGED TWICE WHILE AT CRUISE (FL350) WITHOUT ANY PILOT INPUT OF ANY KIND. THERE WAS NO TURBULENCE WHEN THE DISCONNECT OCCURRED. GROUNDED - YES. PERFORMED DFCS BITE AND FOUND NO CURRENT FAULTS PER B737-900 FIM 22-11 TASK 801. FOUND DIFFERENT FAULT CODES IN FAULT HISTORY. RAN LRU TESTS FOR THOSE AND ALL TESTS PASSED. PERFORMED AUTOPILOT GROUP 11 TESTS AND ALL TESTS PASSED FOR BOTH CHANNELS. PERFORMED FIM 22-12 TASK 813 FOR MESSAGE 22-11145. NO FAULTS FOUND. COULD NOT DUPLICATE PROBLEM.
